# SDR CALA0400052

- Difficulty date: January 23, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N11656
- Make and model: Boeing 737524
- Aircraft serial: 28917
- Aircraft time: 16,190 hours, 8,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR Z-ANGLE CORRODED FROM STA 270-360.  THE Z-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
